# SDR CA030602006

- Difficulty date: May 23, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Bolkms BO105C
- Aircraft time: 5,130 hours
- Engine: Allsn 250C20B
- System (JASC): 6200 · Main Rotor System
- Part: Bolt
- Part number: LN93556X32
- Condition: Wrong Part
- Location: Hydraulic Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE COMPLYING WITH FLEET CAMPAIGN NOTICE 351-73-20-12 IT WAS FOUND THAT THE BOLT CONNECTING THE TWO N2 GOVERNOR CABLES TOO THE HYD PACK WAS TOO SHORT, ONLY ONE THREAD WAS SHOWING THROUGH THE ANCHOR NUT. A NEW BOLT WAS INSTALLED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
